# SDR GTIA2014121801469

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 33,799 hours, 16,079 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Setscrew
- Condition: Broken
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE SET SCREW ATTACHMENT BROKEN.  R & R FWD MEGAPHONE IAW AMM 25-65-51. ALL CHECKED NORMAL
